# SDR 95ZZZX2157

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 412
- Aircraft serial: 33199
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Shorted
- Location: Static Port
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT AND CREW NOTICED ELECTRICAL FUMES IN COCKPIT AND CABIN.  FOUND SHORTED WIRE.  DISABLED SYSTEM AND DEFERRED WIRE TO STATIC PORT HEATER (PILOT SIDE) AIRCRAFT RESTRICTED TO V.F.R. FLIGHT UNTIL REPAIRS ARE MADE.
